BIROn - Birkbeck Institutional Research Online

    On the structure of the h-vector of a paving matroid

    Merino, C. and Noble, Steven and Ramírez-Ibáñez, M. and Villarroel-Flores, R. (2012) On the structure of the h-vector of a paving matroid. European Journal of Combinatorics 33 (8), pp. 1787-1799. ISSN 0195-6698.

    Full text not available from this repository.

    Abstract

    We give two proofs that the -vector of any paving matroid is a pure -sequence, thus answering in the affirmative a conjecture made by Stanley, for this particular class of matroids. We also investigate the problem of obtaining good lower bounds for the number of bases of a paving matroid given its rank and number of elements.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 06 Jan 2023 14:15
    Last Modified: 09 Aug 2023 12:54
    URI: https://eprints.bbk.ac.uk/id/eprint/50371

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    71Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item